ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analysis of continuous beams—a three dimensional elasticity solution

Iyengar, KT Sundara Raja and Prabhakara, MK (1968) Analysis of continuous beams—a three dimensional elasticity solution. In: International Journal of Engineering Science, 6 (4). pp. 193-208.

[img] PDF
63.pdf - Published Version
Restricted to Registered users only

Download (882Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-7225(68)90040-2

Abstract

A three dimensional elasticity solution for the analysis of beams continuous over an infinite number of equally spaced supports has been given. The beam has been subjected to normal tractions on its two opposite faces and these loads are identical over each span. The other two faces are traction free. Numerical results have been given for different cases when the beam is loaded on its bottom face. The results obtained have been compared with the results of two dimensional elasticity solution.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 21 May 2010 10:16
Last Modified: 19 Sep 2010 06:06
URI: http://eprints.iisc.ernet.in/id/eprint/27732

Actions (login required)

View Item View Item